Alert archive / New York / Tornado Warnings in 2019

Tornado Warning 6, NWS Binghamton, NY

May 19, 2019Madison County, Oneida County, Onondaga County, New York

NWS Binghamton, NY issued this tornado warning at May 19, 2019, 4:12 PM EDT for Madison County, Oneida County, Onondaga County, New York. It was in force for 33 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2019, 4:12 PM EDT (20:12 UTC)
Expired
May 19, 2019, 4:45 PM EDT
In force
33 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Madison County, NY, Oneida County, NY, Onondaga County, NY

The radar

The Ft Drum radar (KTYX), 71 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 4:15 PM EDTHAIL 15 Nw Syracuse, NY
May 19, 4:15 PM EDTHAIL 1Garden Terrace, NY
May 19, 4:19 PM EDTTSTM WND DMGGaleville, NYTREES AND WIRES DOWN ON HANOVER STREET. A ROOF TORN OFF AS WELL.
May 19, 4:20 PM EDTTSTM WND DMGGaleville, NYSTREET CLOSED DUE TO TREE AND WIRES DOWN, SPARKING A FIRE.
May 19, 4:20 PM EDTTSTM WND DMGSolvay, NYSOME TREES DOWN AND SOME MINOR DAMAGE TO A SMALL BUILDING.
May 19, 4:20 PM EDTHAIL 1Solvay, NY
May 19, 4:23 PM EDTTSTM WND DMG1 E Syracuse, NYTREES AND WIRES DOWN ON MARSHALL STREET.
May 19, 4:23 PM EDTTSTM WND DMGSyracuse, NYMULTIPLE REPORTS OF TREES AND WIRES DOWN IN SYRACUSE AREA.
May 19, 4:24 PM EDTTSTM WND DMGMattydale, NYLARGE TREE UPROOTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 19, 1:51 PM EDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2019-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2019-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 440 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1139 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
440 m²/s²
0-3 km storm-relative helicity
471 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted.

558 
WFUS51 KBGM 192012
TORBGM
NYC053-065-067-192045-
/O.NEW.KBGM.TO.W.0006.190519T2012Z-190519T2045Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Binghamton NY
412 PM EDT Sun May 19 2019

The National Weather Service in Binghamton has issued a

* Tornado Warning for...
  West central Oneida County in central New York...
  Northwestern Madison County in central New York...
  Northeastern Onondaga County in central New York...

* Until 445 PM EDT.
    
* At 412 PM EDT, a severe thunderstorm capable of producing a tornado
  was located over New York State Fairgrounds, or near Syracuse,
  moving east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Liverpool and Galeville around 415 PM EDT.
  Syracuse around 420 PM EDT.
  Lyndon around 425 PM EDT.
  Kirkville around 430 PM EDT.
  Sullivan and Bridgeport around 435 PM EDT.
  Chittenango around 440 PM EDT.
  Canastota around 445 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 4307 7573 4299 7629 4308 7631 4320 7604
      4318 7601 4318 7594 4316 7592 4315 7589
      4327 7587 4329 7583
TIME...MOT...LOC 2012Z 252DEG 38KT 4305 7624 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

Kistner
2 follow-up statements
357 
WWUS51 KBGM 192024
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
424 PM EDT Sun May 19 2019

NYC053-065-067-192045-
/O.CON.KBGM.TO.W.0006.000000T0000Z-190519T2045Z/
Oneida NY-Madison NY-Onondaga NY-
424 PM EDT Sun May 19 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR WEST
CENTRAL ONEIDA...NORTHWESTERN MADISON AND NORTHEASTERN ONONDAGA
COUNTIES...
    
At 423 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Syracuse, moving northeast at 45 mph.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Kirkville around 430 PM EDT.
  Bridgeport around 435 PM EDT.
  Canastota around 445 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Additional statements will be issued as conditions warrant.

&&

LAT...LON 4299 7626 4309 7629 4320 7604 4318 7601
      4318 7594 4316 7592 4315 7589 4327 7587
      4329 7583 4307 7573
TIME...MOT...LOC 2023Z 241DEG 37KT 4309 7611 

TORNADO...RADAR INDICATED
HAIL...1.50IN

$$

DAB
691 
WWUS51 KBGM 192028 RRA
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
428 PM EDT Sun May 19 2019

NYC053-065-067-192045-
/O.CON.KBGM.TO.W.0006.000000T0000Z-190519T2045Z/
Oneida NY-Madison NY-Onondaga NY-
428 PM EDT Sun May 19 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM EDT FOR WEST
CENTRAL ONEIDA...NORTHWESTERN MADISON AND NORTHEASTERN ONONDAGA
COUNTIES...
    
At 428 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Bridgeport, or 7 miles northeast of Syracuse, moving
east at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This dangerous storm will be near...
  Sullivan and Chittenango around 440 PM EDT.
  Canastota around 445 PM EDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Additional statements will be issued as conditions warrant.

&&

LAT...LON 4300 7618 4312 7621 4320 7604 4318 7601
      4318 7594 4316 7592 4315 7589 4327 7587
      4329 7583 4307 7573
TIME...MOT...LOC 2028Z 252DEG 38KT 4311 7604 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

DAB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at May 19, 3:49 PM EDT, 23 minutes earlier.

Area forecast discussion, May 19, 3:49 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION
National Weather Service Binghamton NY
349 PM EDT Sun May 19 2019

.SYNOPSIS...
Showers and thunderstorms have developed, and will become
widespread late this afternoon over much of the area. Some of
these storms may become strong to severe. A few lingering
showers and thunderstorms are expected on Monday before a
couple of dry days Tuesday into Wednesday.

&&

.NEAR TERM /THROUGH MONDAY NIGHT/...
3 pm update...
watch continues with a pair of severe thunderstorm warnings for
Oneida county. More thunderstorms will move in from the
southwest. Thunderstorms have developed over central PA and will
continue as they move into the destabilizing airmass over our
area. Biggest severe threat will be the wind. Wind shear is
moderate. Still a weak cap over most of the area but above it
unstable with 1 to 2k cape. Lapse rates around 7. PWATs 1 to
1.5" providing ample moisture. Main concern is training across
the far north. Radar estimates 1 to 2 inches. In addition they
had a round of thunderstorms this morning in the same area.
Flash flooding possible. With dry mid layers and high CAPE
severe hail also possible. Also weak tornadoes could occur with
moderate low level shear. The severe threat continues into the
early evening. At that point there will be a lull then another
round comes in toward midnight ahead of the cold front. The cold
front slows as it gets into NEPA and the Catskills. This will be
the focus for more showers and thunderstorms Monday. This has
less stability than today but more forcing with upper level
height falls, a short wave, and jet dynamics. Showers will move
out in the evening.

For temperatures starting out very warm in the 80s this
afternoon. Warmest temperatures since last September. Making it
seem warmer are dewpoints in the 60s. With the cold front still
to the west tonight, temperatures will fall only into the 60s.
Monday again above normal but cooler than today. Highs low 70s
northwest to low 80s southeast. Monday night lows in the 40s.

204 PM Update...
Thunderstorms continue to develop in a moist and unstable
airmass across the region, especially in the vicinity of a warm
front located near the Thruway. With additional convection
expected to develop through the rest of the afternoon, a Severe
Thunderstorm Watch has been posted for the entire area until 9
PM. Updated ZFP has been issued.

&&

.SHORT TERM /TUESDAY THROUGH TUESDAY NIGHT/...
3 pm update...

High pressure at all levels builds in this period with dry air.
High temperatures mostly in the low and mid 60s. Low
temperatures again in the 40s.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
330 AM Update...
Large stacked dome of stagnant very warm high pressure will be
set up over the Southeast; if anything retrograding a bit with
time to the Gulf Coast. This will organize a storm track around
its periphery, from the Plains to Great Lakes to Northeast. A
few separate passing waves look to have enough moisture and
lift for some showers in this timeframe, yet also low amplitude
ridges in between allowing for overall temperatures to trend
slightly above climatology. Diurnal instability may be present
as well along with some shear depending on the track and timing
of each system for thunderstorms.

Though there are general chances for showers and at times
thunder peppered throughout the period, there will be plenty of
dry segments as well. It is just a matter of working out timing
of those individual smaller waves riding around the large
southern high, which at this point is difficult to discern.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
130 pm update...

Mainly VFR next 24 hours. Convection has started near RME/SYR.
Other convection will move into the other sites in a few hours.
Have a tempo for MVFR or IFR vsbys and low end VFR cigs 21 to
23z in NY and 23 and 02z at AVP in thunderstorms. After this
initial line of convection there will be a dry gap then more
showers with MVFR conditions around 3 to 6z. After this some
MVFR late tonight for RME/BGM and maybe ELM/ITH.

Southwest Winds at 10 kts this afternoon. Tonight winds 5 to 10
kts. Monday winds increase to 10 to 15 kts with higher gusts.

Outlook...
Monday afternoon...Restrictions possible in rain showers and
thunderstorms.

Monday night through Wednesday...VFR with high pressure.

Thursday through Friday...Possible restrictions in showers.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...BJT/TAC
NEAR TERM...BJT/TAC
SHORT TERM...TAC
LONG TERM...MDP
AVIATION...TAC
Hazardous weather outlook, May 19, 3:16 PM EDT, 56 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
316 PM EDT Sun May 19 2019

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-201930-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango-
Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-Susquehanna-
Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
316 PM EDT Sun May 19 2019

...SEVERE THUNDERSTORM WATCH 192 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This Afternoon and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

...SEVERE THUNDERSTORMS ARE POSSIBLE...

Thunderstorms will occur this afternoon and tonight. A few of these
storms may become strong to severe with damaging winds and heavy
downpours leading to flash flooding, the main threats. Hail and even
a few tornadoes are also possible, although chances are much lower.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Another round of thunderstorms is possible on Monday...mainly along
and east of the I-81 corridor. Strong winds are the main threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, May 19, 3:00 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Binghamton NY
300 PM EDT Sun May 19 2019

NYZ018-191930-
Onondaga NY-
300 PM EDT Sun May 19 2019

...STRONG THUNDERSTORM WILL AFFECT...NORTHERN ONONDAGA COUNTY UNTIL
330 PM EDT...

At 259 PM EDT, Doppler radar was tracking a strong thunderstorm over
Baldwinsville, moving east at 45 mph.

Hail and winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Syracuse, Clay, Cicero, Van Buren, Baldwinsville, North Syracuse,
Solvay, Liverpool, Amboy and Elbridge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Additional statements will be issued as conditions warrant.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central New York.

LAT...LON 4322 7609 4320 7608 4318 7599 4313 7595
      4309 7598 4303 7643 4316 7648 4321 7648
      4323 7642 4323 7630 4320 7628 4321 7626
      4324 7627 4324 7626 4320 7622 4322 7620
      4327 7621
TIME...MOT...LOC 1859Z 254DEG 37KT 4315 7636

DAB
Special weather statement, May 19, 3:14 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Binghamton NY
314 PM EDT Sun May 19 2019

NYZ016>018-192000-
Onondaga NY-Southern Cayuga NY-Seneca NY-
314 PM EDT Sun May 19 2019

...STRONG THUNDERSTORM WILL AFFECT...NORTHWESTERN SENECA...
NORTHWESTERN CAYUGA AND WEST CENTRAL ONONDAGA COUNTIES UNTIL 400 PM
EDT...

At 314 PM EDT, Doppler radar was tracking a strong thunderstorm near
Waterloo, moving east at 35 mph.

Hail and winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Auburn, Seneca Falls, Waterloo, Sennett, Skaneateles, Jordan,
Montezuma, Elbridge, Tyre and Cayuga.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

Additional statements will be issued as conditions warrant.

&&

A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
central New York.

LAT...LON 4293 7638 4285 7698 4286 7698 4287 7696
      4301 7696 4303 7650 4310 7650 4311 7647
      4314 7648 4316 7646
TIME...MOT...LOC 1914Z 255DEG 32KT 4296 7692

DAB
Local storm report, May 19, 3:51 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
351 PM EDT SUN MAY 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0307 PM     TSTM WND DMG     MAPLE FLATS             43.27N  75.85W
05/19/2019                   ONEIDA             NY   911 CALL CENTER

            TREE AND WIRES DOWN ACROSS MAPLE FLATS ROAD

&&

KISTNER
Special weather statement, May 19, 3:52 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Binghamton NY
352 PM EDT Sun May 19 2019

NYZ009-036-037-192015-
Southern Oneida NY-Madison NY-Northern Oneida NY-
352 PM EDT Sun May 19 2019

...STRONG THUNDERSTORM WILL AFFECT...WEST CENTRAL ONEIDA AND
NORTHWESTERN MADISON COUNTIES UNTIL 415 PM EDT...

At 352 PM EDT, Doppler radar was tracking a strong thunderstorm near
Verona Beach, or 10 miles northwest of Oneida, moving east at 45 mph.

Small hail and strong wind gusts will be possible with this storm.

Locations impacted include...
Rome, Oneida, Lee, Verona, Vienna, Canastota, Camden, Sylvan Beach,
Wampsville and Blossvale.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

If on or near a lake, get out of the water and move indoors or inside
a vehicle. Remember, lightning can strike out to 10 miles from the
parent thunderstorm. If you can hear thunder, you are close enough to
be struck by lightning. Move to safe shelter now! Do not be caught on
the water in a thunderstorm.

&&

LAT...LON 4312 7546 4306 7591 4317 7593 4316 7592
      4316 7588 4332 7587 4332 7588 4333 7588
      4340 7585 4342 7560
TIME...MOT...LOC 1952Z 260DEG 41KT 4317 7582

MWG
Local storm report, May 19, 3:54 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
354 PM EDT SUN MAY 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     1 N VIENNA              43.25N  75.72W
05/19/2019                   ONEIDA             NY   911 CALL CENTER

            TREE AND WIRES DOWN

&&

KISTNER
Local storm report, May 19, 4:10 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
410 PM EDT SUN MAY 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             TABERG                  43.30N  75.62W
05/19/2019  M1.50 INCH       ONEIDA             NY   TRAINED SPOTTER

&&

JML

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 1:48 PM EDTSpecial Weather StatementBGMCayuga42 min
May 19, 2:12 PM EDTSpecial Weather StatementBGMOneida48 min
May 19, 2:33 PM EDTSpecial Weather StatementBGMOnondaga27 min
May 19, 2:53 PM EDTSpecial Weather StatementBGMOneida52 min
May 19, 2:57 PM EDTSevere Thunderstorm WarningBGMOneida48 min
May 19, 3:00 PM EDTSpecial Weather StatementBGMOnondaga30 min
May 19, 3:06 PM EDTSevere Thunderstorm WarningBGMOneida39 min
May 19, 3:14 PM EDTSpecial Weather StatementBGMCayuga46 min
May 19, 3:38 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga52 min
May 19, 3:38 PM EDTSevere Thunderstorm WarningBGMOneida37 min
May 19, 3:52 PM EDTSpecial Weather StatementBGMOneida23 min
May 19, 3:56 PM EDTAreal Flood AdvisoryBGMOneida3 hr
May 19, 4:04 PM EDTSevere Thunderstorm WarningBGMMadison, Oneida, Onondaga41 min
May 19, 4:21 PM EDTSpecial Weather StatementBGMOneida39 min
May 19, 4:31 PM EDTAreal Flood AdvisoryBGMCayuga, Madison, Onondaga, Seneca6 hr
May 19, 4:40 PM EDTSpecial Weather StatementBGMCortland, Tompkins50 min
May 19, 4:41 PM EDTFlash Flood WarningBGMOnondaga3 hr
May 19, 4:44 PM EDTTornado WarningBGMMadison, Oneida31 min
May 19, 4:45 PM EDTFlash Flood WarningBGMOneida3 hr
May 19, 4:53 PM EDTSevere Thunderstorm WarningBGMOneida37 min
May 19, 5:07 PM EDTAreal Flood AdvisoryBGMMadison, Oneida, Onondaga3 hr
May 19, 5:14 PM EDTSevere Thunderstorm WarningBGMOneida39 min
May 19, 5:41 PM EDTSpecial Weather StatementBGMHerkimer19 min
May 19, 7:22 PM EDTSevere Thunderstorm WarningBGMSullivan53 min

Nearby

Tornado Warnings in New York, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.